# SDR SWAA2020061893008

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 74,532 hours, 44,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: R1 Slide Contain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE PROTRUDING FROM BOTTOM OF CONTAINER. / RE-SECURED LOOSE SLIDE MOUNTING SCREW PER SIP
